Thyroid UK
85,850 members100,757 posts

New and confused

Hi if I increase my dose of Levothyroxine will I continue to get symptoms of sweating? Other symptoms are heaviness in backs of legs, stumbling, dry skin, right lobe of thyroid sticking out, ears ringing, feeling cold. The sweating is really getting me down. Constantly spraying deodorant under my arms. Diagnosed hypothyroid 2012 and take 75mcg levo thanks.

TSH 5.8 (0.2 - 4.2)

FT4 13.9 (12 - 22)

FT3 3.5 (3.1 - 6.8)

3 Replies
oldestnewest

You are still under treated, most people feel improvements with TSH around 1 and ft3 and ft4 in upper part of range. Sweating can be part of hypothyroid symptoms but most medics only associate it with over treatment. I don’t mean to be rude but could you also be peri menopausal? (I don’t know your age) if not see if you can get a dose increase and aim for TSH less than one.

1 like
Reply

I am 30. Not peri menopause thanks

Reply

You are very undermedicated. The aim is to get both FT4 and FT3 to be in the top third or even the top quarter of their respective ranges.

Reply

You may also like...